# SDR AALA202306057066

- Difficulty date: June 1, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A320*
- Aircraft serial: 6407
- Aircraft time: 27,383 hours, 8,619 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: SPSA320842
- Part serial: L422818
- Condition: Scratched
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: UNABLE TO SEE OUT OF THE FLIGHT DECK RIGHT HAND SLIDING WINDOW DUE TO MULTIPLE SCRATCHES AND BLEMISHES THAT CREATE HAZE AND LIGHT REFRACTION THAT SIGNIFICANTLY OBSCURES VISION. REPLACED SLIDING WINDOW PER 26L21156001.
